Medical Questions > Womens Health > Birth Control Forum

Brown spotting after postinor 2 ?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
Hi,i had my period on 6th and have intercourse on 8th,then i took postinor 2 pills on 10th.Yesterday,which is 15th i had some brown spottings,is this the side effects if the pills or otherwise ?
Did you find this post helpful?
First Helper laine321
|

replied September 29th, 2009
After taking postino 2 your period might be different. Most women will have a normal period at the expected time, but some may have their period later or earlier than normal. You might also have some irregular bleeding or spotting until your next period. If your period is more than 5 days late or is unusually light or unusually heavy, or especially painful, you should contact your doctor, nurse or pharmacist as soon as possible.
You might have tender breasts, headaches, lower abdominal (tummy) pain, diarrhoea, feel dizzy or feel tired after taking this medicine. These symptoms should get better within a few days. If the symptoms do not go away or get worse, you should contact your doctor, nurse or pharmacist without delay.
If you think that this medicine has affected you in any other way that is not mentioned above, tell your doctor, nurse, pharmacist, or family planning clinic.

Found answer on the net. Hope it helps.
AR123
|
Did you find this post helpful?